# SDR REXA2022082501955

- Difficulty date: August 23, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT TRACK F.S.581 TO 661+16 IS CORRODED.	REMOVED AND INSTALLED LBL9 SEAT TRACK AT FS 581 TO FS 661+16 IAW CRJ900 AMM 53-00-49-400-801 (A07). FABRICATED SEAT TRACK FS 581- FS 661+16 REPLACEMENT OUT OF N126-2075 IAW CRJ 900 SRM 53-00-49-201-002-A01 AND. CRJ 900 SRM 51-40-11-001-001-A01
